×

Opérateurs différentiels sur une variété différentiable. (French) Zbl 0176.08702


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] J. BOKOBZA-HAGGIAG, Une définition globale des opérateurs pseudo-différentiels sur une variété différentiable, C.R. Acad. Sc. Paris, tome 267, p. 4-6, (1968). · Zbl 0169.12502
[2] A.P. CALDERON and A. ZYGMUND, On singular integrals, Amer. J. Math., Vol. 78, (1956), p. 289-309. · Zbl 0072.11501
[3] A.P. CALDERON and A. ZYGMUND, Singular integral operators and differential equations, Amer. J. Math., Vol. 79, (1957), p. 901-921. · Zbl 0081.33502
[4] H. CARTAN et L SCHWARTZ, Séminaire sur la formule d’Atiyah-Singer, (1963-1964).
[5] L. HÖRMANDER, Pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965) p. 501-517. · Zbl 0125.33401
[6] L. HÖRMANDER, Pseudo-differential operators and non elliptic boundary problems, Ann. of Math. 83 (1966), p. 129-209. · Zbl 0132.07402
[7] L. HÖRMANDER, Pseudo-differential operators and hypoelliptic equations, Amer. Math. Soc. Proc. Symp. Pure Math. 10, (1967). · Zbl 0167.09603
[8] J.J. KOHN and L. NIRENBERG, An algebra of pseudo-differential operators, Comm. Pure Appl. Math., Vol. 18, (1965), p. 269-305. · Zbl 0171.35101
[9] R.T. SEELEY, Singular integrals on compact manifolds, Amer. J. Math. Vol. 81, (1959), p. 658-690. · Zbl 0109.33001
[10] R.T. SEELEY, Refinement of the functional calculus of Calderón and Zygmund, Proceedings, koniklijke nederlandse akademie Van wetenschappen, vol 68 (1965), p. 521-531. · Zbl 0141.13302
[11] R.T. SEELEY, Singular integral operators on vector bundles, Transactions of the American Mathematical Society.
[12] A. UNTERBERGER et J. BOKOBZA, LES opérateurs de Calderón-Zygmund précisés, C.R. Acad. Sc. Paris, tome 259, (1964), p. 1612-1614 tome 260, (1965), p. 34-37. · Zbl 0143.36904
[13] A. UNTERBERGER et J. BOKOBZA, Sur une généralisation des opérateurs de Calderón-Zygmund et des espaces H3, C.R. Acad. Sc. Paris, tome 260, (1965), p. 3265-3267. · Zbl 0143.37002
[14] A. UNTERBERGER et J. BOKOBZA, LES opérateurs pseudo-différentiels d’ordre variable, C.R. Acad. Sc. Paris, tome 261, (1965), p. 2271-2273. · Zbl 0143.37003
[15] S. ZAIDMAN, Some non-homogeneous symbols and associated pseudo-differential operators, Annali della Scuola Normale Superiore di Pisa, Vol. XXI, Fac. IV (1967). · Zbl 0155.43403
[16] K.O. FRIEDRICHS, Pseudo-differential operators, an introduction, Courant institute, New-York, (1968).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.